# SDR USAASB99031

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE AFT SERVIDC DOOR EMEGENCY EXIT SIGN AND EXTERIOR LIGHT INOP AND THE LOWER RIGHT FORWARD OVERWING EXIT SIGN AND BULLNOSE LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE M1134 AND M1197 BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
